ON βg* CLOSED SETS IN TOPOLOGICAL ORDERED SPACES

C Dhanapakyam

Abstract


The aim of this paper is to introduce a new class of closed sets in topological ordered spaces called increasing g*-closed sets, decreasing g*-closed sets and balanced g*-closed sets and obtain some of its characteristics.

 


Full Text:

PDF

References


Andrijevic.D,Semi-preopen sets, Mat. Vesnik 38(1986), 24-32.

Bhattacharya.S, On generalized regular closed sets.Int. J.Contemp.Math.Sciences,

Vol6.201,No 145-152.

C.Dhanapakyam ,K.Indirani,On βg*closed sets in topological spaces (2016). No.154.

Kuratowski,Topology I,Hafner, New York,1958.

Levine.N, generalized closed sets in topology, Rend.circ.at.Palermo,19(1970),89-96.

N.Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math.

Monthly, 70(1963), 36-41.

Nachbin.L,Topology and order,D.Van Nostrand Inc.,Princeton, New Jersey(1965).

M.H.Stone, Applications of the theory of Boolean rings to the general topology,

Trans.A.M.S.41(1937),375-481.

M.K.R.S. Veerakumar ,Between Closed sets and g-closed sets Mem.Fac.sci.Kochi.Ser.a.Math.21(2000) 1-19.

M.K.R.S. Veerakumar, Homeomorphisms in topological ordered spaces, Acta Ciencia Indica, XXVIII(M)(1)2002,67-76.


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

CC BY-SA

Free Web Counter